# SDR 96ZZZX2241

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Dassault Falcon Jet Corporation, repair station YL1R642K
- Aircraft: N662D
- Make and model: Amd FALCON10
- Aircraft serial: 200
- Engine: Garrtt TFE7312
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 4,962 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE HAD HIGH VIBRATION AND EGT 1 HOUR INTO THE FLIGHT.  AIRCRAFT WAS EN ROUTE AT CRUISE GOING FROM 33,000 FEET TO 35,000 FEET.  THE PILOT MADE A MANUAL ENGINE SHUT DOWN AND LANDED.  INSPECTION OF NR 2 ENGINE UPON LANDING SHOWS METAL IN THE TAIL PIPE.  SUSPECT CAUSE:  HP BLADE FAILURE.  NOTE:  DOW CHEMICAL (OPERATOR).
